# SDR CALA2010121300616

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 39,095 hours, 13,710 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 0881031107
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING BELL CUTOUT, UNABLE TO SILENCE WITH F/O`S SWITCH ON GLARE SHIELED.  OK TO CONTINUE PER: MEL 26-10-2.  REPLACED F/O GLARESHIELD LIGHT/CUTOUT SWITCH, OPERATIONAL TESTED PER MM 26-10-00-710-801, CHECKED OK, PLACARD REMOVED C/N534387.
